# SDR AALA20100924TUL01

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N601AN
- Make and model: Boeing 757223
- Aircraft serial: 27052
- Aircraft time: 50,010 hours, 16,988 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT NUMBER 2, 30.5 INCHES FROM INBOARD END, TOP SKIN HAS BUBBLE AND CRACK, MARKED.  REMOVED CORROSION AND INSTALLED DOUBLER PER AARD 57-43-00-1.
